Relative Mmp Without Q-Factoriality

Research output: Contribution to journalArticlepeer-review

7 Scopus citations


We consider the minimal model program for varieties that are not Q-factorial. We show that, in many cases, its steps are simpler than expected. The main applications are to log terminal singularities, removing the earlier Q-factoriality assumption from several theorems of Hacon-Witaszek and de Fernex-Kollar-Xu.

Original languageEnglish (US)
Pages (from-to)3193-3203
Number of pages11
JournalElectronic Research Archive
Issue number5
StatePublished - Nov 2021

All Science Journal Classification (ASJC) codes

  • General Mathematics


  • Minimal model
  • dlt singularity
  • vanishing theorems


Dive into the research topics of 'Relative Mmp Without Q-Factoriality'. Together they form a unique fingerprint.

Cite this